# SDR AALA202310268287

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 63,442 hours, 37,264 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327107
- Part serial: 9367
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 7,021 hours, 3,188 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED PULSING BRAKES UPON LANDING ALSO, HIGH AND LOW TAXI SPEED MAINTENANCE REPLACED THE BRAKE STEERING CONTROL UNIT (BSCU) PER AMM 32-42-34 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. .
